MathSciNet Relay Station
MathSciNet bibliographic data
MR2055752 (2005e:57067) 57R17 (53D35 57R57 57R95)
Etgü, Tolga; Park, B. Doug Non-isotopic symplectic tori in the same homology class. Trans. Amer. Math. Soc. 356 (2004), no. 9, 3739–3750 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement